# SDR 2004F00148

- Difficulty date: June 2, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N115BH
- Make and model: Cessna 340A
- Aircraft serial: 340A1531
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS290D9T3
- Part serial: 828518
- Condition: Making Metal
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, AT AN ALTITUDE OF 10,000 FEET, THE PILOT NOTICED A REDUCTION IN MANIFOLD PRESSURE AND POWER FOR THE RIGHT ENGINE.  THE RIGHT PROPELLER STARTED TO FEATHER.  THE PILOT SHUT DOWN THE RIGHT ENGINE AND LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.  POST FLIGHT INSPECTION FOUND THE RIGHT PROPELLER GOVERNOR HAD FAILED INTERNALLY.
